# SDR 99T64R489EWA

- Difficulty date: October 27, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Engine: Pwa JT8*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 7751562590
- Condition: Gouged
- Location: Fuel System
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FUEL PIPE ASSY P/N 7751562590 HAS 3 DEEP GOUGES AND COUPLING THREADS HAVE DAMAGE.  DRILLED NR 30 HOLE IN CENTER OF 3 GOUGES.  FABRICATED PATCH AND WELDED IN PLACE.  NDT WELD, NO FLAWS FOUND.  PRESSURE TESTED TO 90 PSI, NO LEAKS FOUND.  DRESSED THREADS PER EO NR 99-186 WITH APPROVED 8110-3 DATED 10/20/99.  (M)
